# SDR 02FDEA00402

- Difficulty date: June 13, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 12,153 hours, 2,736 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: BXS700724
- Condition: Broken
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO WIRES FOUND BURNT & BROKEN ABOVE AVIONICS RACK IN CAC.  REMOVED AND REPLACED WIRES PER C901-836-16C.  OPS CHECK BOOST PUMP CARRIED OUT AS PER WC E1-2821-7-5000-03 PART 3 & 4.
